Bluelight

Thread: Benadryl for anxiety?

Page 3 of 3 FirstFirst 123
Results 51 to 55 of 55
  1. Collapse Details
     
    #51
    Bluelighter star1980craft's Avatar
    Join Date
    Oct 2009
    Location
    scotland
    Posts
    363
    I was in town today and was going to get benadryl for anxiety ive been having lately but i noticed there are a few different kinds of benadryl out there, which one is it that helps and is it ok to take on methadone? how much would you reckomend taking ?
    Reply With Quote
     

  2. Collapse Details
     
    #52
    Greenlighter
    Join Date
    Jan 2010
    Location
    Brooklyn, NY
    Posts
    10
    I have taken up to 9 benadryl at a time before in the midst of a panic attack. I have found that rather than actually treat any symptom of panic or anxiety, at least in my case, they simply made me incredibly groggy. This didn't help my panic in any way, it just meant that I was still panicked, but now felt as if someone had tried to poorly tranquilize me and failed. Diphenhydramine blows.
    Reply With Quote
     

  3. Collapse Details
     
    #53
    Bluelighter Methadone84's Avatar
    Join Date
    Dec 2010
    Location
    Philadelphia
    Posts
    3,050
    Quote Originally Posted by zombiesarepeaceful View Post
    Not all antihistamines do. Some antihistamines are very dangerous when taken in large doses. I don't recommend it at all. Does anyone know the long term effects of this? I read somewhere awhile ago about it having negative effects on the heart or nervous system or something.
    Well like a year ago I took 300mg right before school and this was my first time so i ddidnt build a tolerance. I felt that it did help my anxiety. I also felt very sedated and relaxed and i felt good. I did have a few problems though. I felt like I almost fainted and if i took 1 more pill i would have. In between classes i had to get up and walk in the hallways and everything was soo bright and i felt so dizzy and almost fell down the stairs. Also, ever since I did that i now have very poor circulation and if i put my hands down for a couple of seconds they will turn purple. So now whenever i walk with my hands down my hands turn very red.

    I did like the feeling while i tried it the first time but i built a tolerance soo quickly that it wasnt worth doing ever again.
    Reply With Quote
     

  4. Collapse Details
     
    #54
    Bluelighter Depressicaa's Avatar
    Join Date
    Jan 2010
    Location
    Strip mall. :p
    Posts
    1,302
    If you think it will stop panic attacks it can prevent anxiety to a degree, but not really once you panic. Its not helpful in most cases.
    Reply With Quote
     

  5. Collapse Details
     
    #55
    Bluelighter Skyie's Avatar
    Join Date
    Oct 2010
    Location
    USA, Madison Heights
    Posts
    226
    Straight up massive doses will increase panic attacks " experience " but at that dose " 100 mgs " one would pretty much either get drowsy and or fall asleep . Don't see why it wouldn't help out as it soul purpose is to get one relaxed " Diphenhydramine HCL " see unisom and sleep aids.
    Reply With Quote
     

Page 3 of 3 FirstFirst 123

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •